Alert archive / Georgia / Special Weather Statements in 2015
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Sep 9, 2015, 6:02 PM EDT for Floyd County, Georgia. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 9, 2015, 6:02 PM EDT (22:02 UTC)
- Expired
- Sep 9, 2015, 6:45 PM EDT
- In force
- 43 min
- Issued by
- NWS Atlanta, GA
County Floyd County, GA
The radar
The Atlanta radar (KFFC), 98 km from the middle of the area, began a volume at 22:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.0 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 507 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 516 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -33 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
703
WWUS82 KFFC 092202
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
602 PM EDT WED SEP 9 2015
GAZ019-020-092245-
BARTOW GA-FLOYD GA-
602 PM EDT WED SEP 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BARTOW AND
SOUTHEASTERN FLOYD COUNTIES UNTIL 645 PM EDT...
AT 602 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES NORTHWEST OF
TAYLORSVILLE...OR 9 MILES SOUTHEAST OF ROME...MOVING EAST AT 20 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND USE EXTRA CAUTION.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ROME...CARTERSVILLE...EUHARLEE...KINGSTON...TAYLORSVILLE...
CASSVILLE...LINDALE...SENEY AND STILESBORO.
LAT...LON 3432 8487 3408 8482 3408 8505 3410 8505
3410 8512 3408 8512 3408 8515 3410 8516
3410 8525 3422 8526
TIME...MOT...LOC 2202Z 261DEG 16KT 3415 8508
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Sep 9, 3:18 PM EDT, 2 hours 44 minutes earlier.
Area forecast discussion, Sep 9, 3:18 PM EDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 318 PM EDT WED SEP 9 2015 .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... MODELS CONTINUE IN AGREEMENT WITH THE TROPICAL LOW PULLING NORTHEAST OUT OF THE CWA THIS AFTERNOON. RESIDUAL MOISTURE WILL KEEP SHOWERS/TSTORMS GOING THROUGH SUNSET...THEN THERE SHOULD BE A DIMINISHING IN THE ACTIVITY. A STRONG SHORT WAVE MOVING THROUGH THE MISSISSIPPI VALLEY WILL MOVE INTO THE TENNESSEE VALLEY LATE TONIGHT AND THURSDAY BRINGING AN INCREASING CHANCE OF SHOWERS/TSTORMS TO THE CWA. WILL BRING POPS BACK TO LIKELY LATE TONIGHT ACROSS EXTREME NORTH GA...SPREADING THE LIKELY POPS INTO PARTS OF CENTRAL AND ALL OF NORTH GA DURING THE DAY THURSDAY. THERE SHOULD BE A HIGHER RISK OF THUNDERSTORMS...AND WITH THE TROPICAL MOISTURE REMAINING OVER THE CWA...BRIEF HEAVY RAIN WILL BE POSSIBLE. THIS COULD BE ENOUGH TO PRODUCE SOME BRIEF LOCALIZED FLOODING. THIS WILL DRIFT INTO CENTRAL GEORGIA THURSDAY NIGHT KEEPING LIKELY POPS GOING ACROSS PARTS OF THE CWA. WITH ABUNDANT LOW LEVEL MOISTURE AROUND TONIGHT...WILL BE GOING CLOSE TO PERSISTENCE ON LOWS TONIGHT. GUIDANCE IN AGREEMENT ON MAX TEMPS THURSDAY WITH CLOSE TO PERSISTENCE TEMPS FOR LOWS ON THURSDAY NIGHT. 17 .LONG TERM /FRIDAY THROUGH WEDNESDAY/... NO MAJOR CHANGES MADE TO THE EXTENDED FORECAST. SLOW MOVING COLD FRONT APPROACHING THURSDAY NIGHT AND FRIDAY AS AN UPPER LEVEL TROUGH WEAKENS AS IT MOVES OVER THE AREA. AN AXIS OF DEEP MOISTURE WILL BE ASSOCIATED. THIS WILL KEEP PRECIP CHANCES ON THE HIGH SIDE OF THINGS FOR A LARGE PORTION OF THE AREA...ESPECIALLY ON FRIDAY. MODELS SIMILAR WITH A LARGE UPPER LOW/TROUGH DEVELOPING FRIDAY WITH AN UPPER LOW MOVING TO THE OH VALLEY AREA SUNDAY MORNING AND MOVING TO THE NE STATES/SE CANADA LATE MONDAY AS SURFACE HIGH PRESSURE MOVES TO THE SOUTHERN APPALACHIANS. THE MOVEMENT OF THE UPPER SYSTEM CAUSES A COLD FRONT TO MOVE ACROSS THE AREA ON SATURDAY...USHERING IN A COLDER AND DRIER AIRMASS FOR THE SECOND HALF OF THE WEEKEND AND START OF NEXT WEEK. FORECAST TEMPERATURES FALLING BELOW NORMAL STARTING WITH SATURDAYS HIGHS...WITH LOWS IN THE 50S FOR A LARGE PORTION OF THE AREA SUNDAY AND MONDAY MORNINGS. 01 && .AVIATION... 18Z UPDATE... NO MAJOR CHANGES FROM THE PREVIOUS FORECAST. SHOWERS AND ISOLATED TSRA DEVELOPING AND WILL CONTINUE ACROSS NORTH GA WITH A LITTLE LESS COVERAGE ACROSS CSG/MCN. PRECIP WILL DIMINISH AFTER SUNSET. SHRA/TSRA WILL INCREASE ACROSS NORTHWEST GA LATE TONIGHT/THURSDAY MORNING IN ADVANCE OF A SHORT WAVE...BRINGING SCATTERED TO WIDESPREAD SHRA AND ISOLATED TSRA TO ATL/AHN LATE THUR MORNING. CIGS WILL BECOME VFR ALL AREAS THIS AFTERNOON...BECOMING MVFR LATE TONIGHT WITH A SLOW RISE TO VFR BY 18Z THU. WINDS WILL REMAIN LIGHT SOUTHWEST THROUGH THURSDAY. //ATL CONFIDENCE...18Z UPDATE... MEDIUM ON CIGS TONIGHT MEDIUM ON TIMING OF PRECIP THURS HIGH ON REMAINING ELEMENTS 17 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 72 86 70 84 / 70 60 60 50 ATLANTA 72 84 70 82 / 70 60 60 50 BLAIRSVILLE 66 78 66 79 / 70 70 60 40 CARTERSVILLE 71 84 69 83 / 70 70 60 50 COLUMBUS 73 87 73 84 / 40 60 60 60 GAINESVILLE 70 82 69 82 / 70 70 60 40 MACON 72 89 72 85 / 40 50 60 60 ROME 70 83 67 84 / 70 70 60 40 PEACHTREE CITY 72 83 71 82 / 60 60 60 50 VIDALIA 73 91 74 88 / 40 30 40 60 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...17 LONG TERM....01 AVIATION...17
Hazardous weather outlook, Sep 9, 12:13 PM EDT, 5 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1213 PM EDT WED SEP 9 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-101615- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1213 PM EDT WED SEP 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. WEATHER HAZARDS EXPECTED... BRIEF GUSTY WINDS...OCCASIONAL LIGHTNING AND LOCALLY HEAVY RAIN. DISCUSSION... TROPICAL MOISTURE WILL CONTINUE TO MOVE NORTHWARD ACROSS THE STATE THROUGH TONIGHT. WITH DAYTIME HEATING THIS AFTERNOON EXPECT SHOWERS AND THUNDERSTORMS TO BECOME WIDESPREAD ACROSS THE AREA. INSTABILITIES ARE WEAK TO MARGINAL SO NOT EXPECTING ANY STORMS TO REACH SEVERE LIMITS .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH SATURDAY AS A COLD FRONT MOVES ACROSS THE AREA. SOME STORMS WILL HAVE THE POTENTIAL TO PRODUCE GUSTY WINDS... FREQUENT LIGHTNING AND LOCALLY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, Sep 9, 4:05 PM EDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
405 PM EDT WED SEP 9 2015
GAZ038-039-092045-
OGLETHORPE GA-WILKES GA-
405 PM EDT WED SEP 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR OGLETHORPE AND WILKES COUNTIES
UNTIL 445 PM EDT...
AT 402 PM EDT...A STRONG THUNDERSTORM WAS NEAR RAYLE...OR 7 MILES
SOUTHEAST OF LEXINGTON...MOVING EAST AT 30 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WASHINGTON...LEXINGTON...TIGNALL...MAXEYS...RAYLE...STEPHENS...
CELESTE...VESTA...JACKSONS CROSSROADS...DELHI...NEWTOWN...
METASVILLE...FLORAL HILL...MALLORYSVILLE...NORMAN...DANBURG...
PHILOMATH AND HUTCHINGS.
LAT...LON 3372 8294 3373 8295 3371 8298 3370 8303
3371 8306 3370 8312 3371 8315 3384 8319
3403 8294 3401 8293 3401 8291 3398 8286
3399 8284 3397 8278 3399 8265 3386 8261
3387 8258 3387 8257 3383 8260 3376 8256
TIME...MOT...LOC 2002Z 249DEG 26KT 3380 8301Special weather statement, Sep 9, 4:35 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
435 PM EDT WED SEP 9 2015
GAZ092-093-104-105-092100-
SUMTER GA-MACON GA-SCHLEY GA-DOOLY GA-
435 PM EDT WED SEP 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR SUMTER...SOUTHERN MACON...
SOUTHEASTERN SCHLEY AND WESTERN DOOLY COUNTIES UNTIL 500 PM EDT...
AT 434 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM
NEAR ANDERSONVILLE TO NEAR PLAINS...AND MOVING NORTHEAST AT 25 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND USE EXTRA CAUTION.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
AMERICUS...ELLAVILLE...OGLETHORPE...MONTEZUMA...PLAINS...
BYROMVILLE...ANDERSONVILLE...LILLY...DOOLING...LAMAR...
FOUNTAINVILLE...NEW ERA...HUNTINGTON...DRAYTON...CLEARVIEW...LA
CROSSE...ANDERSONVILLE NATIONAL HISTORIC...METHVINS...BUMPHEAD AND
MADDOX.
LAT...LON 3226 8429 3243 8384 3238 8384 3238 8386
3236 8386 3236 8385 3229 8385 3229 8382
3219 8382 3203 8395 3203 8396 3201 8397
3197 8444
TIME...MOT...LOC 2034Z 241DEG 23KT 3221 8421 3203 8434Special weather statement, Sep 9, 4:46 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
446 PM EDT WED SEP 9 2015
GAZ039-092100-
WILKES GA-
446 PM EDT WED SEP 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WILKES COUNTY UNTIL
500 PM EDT...
AT 445 PM EDT...A STRONG THUNDERSTORM WAS NEAR TIGNALL...OR 11 MILES
NORTH OF WASHINGTON...MOVING EAST AT 35 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
TIGNALL...NEWTOWN...FLORAL HILL...JACKSONS CROSSROADS...
MALLORYSVILLE...DELHI...NORMAN AND DANBURG.
LAT...LON 3384 8258 3383 8260 3379 8258 3375 8279
3392 8287 3398 8271 3398 8269 3399 8266
3398 8265 3386 8261 3387 8258 3387 8257
TIME...MOT...LOC 2045Z 248DEG 29KT 3389 8267Special weather statement, Sep 9, 4:59 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
459 PM EDT WED SEP 9 2015
GAZ033-034-045-092145-
DEKALB GA-NORTH FULTON GA-GWINNETT GA-
459 PM EDT WED SEP 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DEKALB...NORTH
FULTON AND NORTHWESTERN GWINNETT COUNTIES UNTIL 545 PM EDT...
AT 458 PM EDT...A STRONG THUNDERSTORM WAS NEAR DORAVILLE...OR 12
MILES NORTH OF DECATUR...MOVING EAST AT 15 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAWRENCEVILLE...SANDY SPRINGS...ROSWELL...DUNWOODY...DULUTH...
SUWANEE...LILBURN...CHAMBLEE...NORCROSS...DORAVILLE...BERKELEY
LAKE...NORTH ATLANTA AND MECHANICSVILLE.
LAT...LON 3408 8401 3391 8400 3388 8441 3398 8438
3405 8411 3405 8410 3406 8408
TIME...MOT...LOC 2058Z 255DEG 15KT 3395 8427Special weather statement, Sep 9, 5:09 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
509 PM EDT WED SEP 9 2015
GAZ093-104-105-092145-
SUMTER GA-MACON GA-DOOLY GA-
509 PM EDT WED SEP 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SUMTER...SOUTHERN
MACON AND NORTHWESTERN DOOLY COUNTIES UNTIL 545 PM EDT...
AT 508 PM EDT...A STRONG THUNDERSTORM WAS NEAR OGLETHORPE...MOVING
EAST AT 20 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND USE EXTRA CAUTION.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
OGLETHORPE...MONTEZUMA...BYROMVILLE...ANDERSONVILLE...LILLY...
DOOLING...FOUNTAINVILLE...ANDERSONVILLE NATIONAL HISTORIC...CLEARVIEW
AND PENNINGTON.
LAT...LON 3214 8417 3229 8417 3242 8384 3238 8384
3238 8386 3236 8386 3236 8385 3229 8385
3229 8384 3215 8384
TIME...MOT...LOC 2108Z 254DEG 17KT 3223 8407Special weather statement, Sep 9, 6:02 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
602 PM EDT WED SEP 9 2015
GAZ019-020-092245-
BARTOW GA-FLOYD GA-
602 PM EDT WED SEP 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BARTOW AND
SOUTHEASTERN FLOYD COUNTIES UNTIL 645 PM EDT...
AT 602 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES NORTHWEST OF
TAYLORSVILLE...OR 9 MILES SOUTHEAST OF ROME...MOVING EAST AT 20 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND USE EXTRA CAUTION.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ROME...CARTERSVILLE...EUHARLEE...KINGSTON...TAYLORSVILLE...
CASSVILLE...LINDALE...SENEY AND STILESBORO.
LAT...LON 3432 8487 3408 8482 3408 8505 3410 8505
3410 8512 3408 8512 3408 8515 3410 8516
3410 8525 3422 8526
TIME...MOT...LOC 2202Z 261DEG 16KT 3415 8508The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 8, 8:18 PM EDT | Special Weather Statement | FFC | Coweta, Meriwether, Pike | 27 min |
| Sep 8, 8:42 PM EDT | Special Weather Statement | FFC | Henry | 33 min |
| Sep 8, 8:47 PM EDT | Special Weather Statement | FFC | Coweta | 28 min |
| Sep 8, 9:15 PM EDT | Special Weather Statement | FFC | Coweta | 30 min |
| Sep 8, 9:17 PM EDT | Special Weather Statement | FFC | DeKalb | 28 min |
| Sep 8, 9:19 PM EDT | Special Weather Statement | FFC | Warren | 26 min |
| Sep 8, 9:47 PM EDT | Special Weather Statement | FFC | Greene, Hancock, Taliaferro, Warren | 28 min |
| Sep 9, 3:11 PM EDT | Special Weather Statement | FFC | Coweta | 49 min |
| Sep 9, 3:33 PM EDT | Special Weather Statement | FFC | Webster | 27 min |
| Sep 9, 3:37 PM EDT | Special Weather Statement | FFC | Oglethorpe, Wilkes | 23 min |
| Sep 9, 3:59 PM EDT | Special Weather Statement | FFC | Sumter, Webster | 31 min |
| Sep 9, 4:05 PM EDT | Special Weather Statement | FFC | Oglethorpe, Wilkes | 40 min |
| Sep 9, 4:35 PM EDT | Special Weather Statement | FFC | Sumter | 25 min |
| Sep 9, 4:46 PM EDT | Special Weather Statement | FFC | Wilkes | 14 min |
| Sep 9, 4:59 PM EDT | Special Weather Statement | FFC | Gwinnett | 46 min |
| Sep 9, 5:09 PM EDT | Special Weather Statement | FFC | Macon | 36 min |
| Sep 9, 6:08 PM EDT | Special Weather Statement | FFC | Barrow, Gwinnett | 37 min |
| Sep 9, 6:48 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee | 42 min |
| Sep 9, 6:54 PM EDT | Special Weather Statement | FFC | Clarke | 51 min |
| Sep 9, 7:10 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Pickens | 50 min |
| Sep 9, 7:40 PM EDT | Special Weather Statement | FFC | Coweta | 35 min |
| Sep 9, 7:43 PM EDT | Special Weather Statement | FFC | Cherokee | 32 min |
Nearby
Special Weather Statements in Georgia, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.